32 year old female. Starte loosing hair at approximately 17. I lost the bulk of hair between 17-22 years old. Had 2nd child at 22. Used IUD for approximately 10 years and removed it about 1 year and a couple months. My hair is thining all over (but it has volume somehow....go figure?), however you can clearly see my scalp balding if you just look at me at the very top of my head. I have just tried a diet change and my hair seems healthier (very recent). I have tried the following with no success:
- Rogaine (several months when I 1st started loosing hair at 17)
- Transplant at age 24 (hair went into shock and lost tons of hair in receptor site)
- Laser comb (8 months or so)
- Minoxodil with with Trentin
- Spiro w/birth control (caused erractic menstruel cycles used it for only 8 months)
- Currently..All natural stuff (shampoo, saw pal 160 mgs a day, vitamins, eating healthier)
I don't understand what is causing it. My health is great and paps seem normal to date. My blood work seems good. I haven't done extensive blood work, but the CBC. Numerous dermatologist have told me FPB or even worst MPB. I am not too sure they are even sure about that. One doctor told me it was hormonal and perscribed spiro w/BC. I am at a lost, because it started when I was 17....it was so sudden. If it was hereditary why didn't it start later in life? My dad didn't start to loose his hair until he was in his 30's and my mom has pretty normal hair for her age and she's in her 50's. What is wrong with me? Does anyone have any suggestions that could help me? I don't loose hope, it is devasting to be a female with pattern loss (at least im good-looking...i'm trying to look at the bright side here). Men can just shave their heads and look good women won't look as good......
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?